# SDR AALA20180129017

- Difficulty date: January 29, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127Y5
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TRANSITION PANEL FROM BS 847 TO 867. REPLACED THE TRANSITION PANEL IAW SRM 51-10-02-0G.
